Nurofen Tablets 24
Nurofen is best used for the fast and effective relief of headaches, migraine, back pain, arthritis, rheumatic and muscle pain, neuralgia, toothache, sore throats and period pain. Nurofen also reduces cold, flu and fever symptoms. Nurofen works where it's needed - at the site of pain. It quickly relieves pain, reduces inflammation and lowers temperature.
Availability: In stock
Goods and Services Tax of 15% applies to orders being shipped to New Zealand.
Ibuprofen relieves pain and inflammation at the site of the pain.
|Active Ingredient||Each tablet of Nurofen contains 200mg ibuprofen, the active ingredient. Ibuprofen is gentler on the stomach than aspirin.Nurofen tablets contain sucrose.ﾠ Nurofen tablets do not contain gluten, wheat, lactose or preservatives.|
|Dosage||Adults and Children over 12 years: Initial dose 2 tablets taken with water, then if necessary, 1 or 2 tablets every 4 hours. Do not exceed 6 tablets daily. Not intended for children under 12 years of age.|
|Contra Indications||Before using Nurofen tablets - seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines; if you are taking medication regularly or are 65 years or over.|
|Reactions||Do not take Nurofen tablets if you have stomach ulcers or other stomach disorders, kidney or heart problems, or if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.|
|Patient Info||Nurofen tablets are effective in the temporary relief of pain and/or inflammation associated with headache, period pain, dental pain, migraine headache, tension headache, cold and flu symptoms, muscular pain, back pain, arthritic pain and reducing fever.ﾠ Store Nurofen tabletsﾠbelow 25c|
|Warning||Do not take Nurofen tablets if the blister foil is broken on first opening. Also do not take Nurofen tablets during pregnancy (except with your doctor's advice), during the last 3 months of pregnancy or for more than 3 days at a time, except with your doctor's advice. Not recommended for children under 12 years old.|